Hoang The Tuan
2024/03/07 来源: 编辑:

Hoang The Tuan , Ph.D.

Title: Assistant Investigator

E-mail: tuanht@gbu.edu.cn

Research Interest

Qualitative theory of fractional differential equations
Regularity theory of solutions to fractional partial differential equations
Stochastic analysis
Blowup profifile of some partial differential equations
Symmetry of ground states to some fractional partial differential equations

Chemical Reaction Networks


Ph.D. in Applied Mathematics (10/2017), Institute of Mathematics, Vietnam Academy of Science and Technology (VAST)

M. Sc. in Differential and Integral equations (2012), Hanoi University of Science, Vietnam National University

B. Sc. in Mathematics (2008), Hanoi University of Science, Vietnam National University

Working Experience

07/2023present, Assistant Investigator, Department of Mathematics, School of Sciences, Great Bay University.

06/202207/2023Associate professor, Institute of Mathematics, VAST.

07/202107/2023Head of the Department of Differential Equations, Institute of Mathematics, VAST.

07/202006/2021Postdoc at the Vietnam Institute for Advanced Study in Mathematics.

2020presentPrincipal researcher at Institute of Mathematics, VAST.

20112020Researcher at Institute of Mathematics, VAST.

20082011Lecturer at Department of Mathematics, University of Engineering and Technology, VNU.

List of Publications

1. H.T. Tuan, L.V. Thinh, Qualitative analysis of solutions to mixed-order positive linear coupled systems with bounded or unbounded delays. ESAIM: Control, Optimisation and Calculus of Variations, 29 (2023), pp. 1-35.

2. K. Diethelm, H.D. Thai, H.T. Tuan, Asymptotic behaviour of solutions to non-commensurate fractional-order planar systems. Fractional Calculus and Applied Analysis, 25 (2022), pp.1324–1360.

3. D.G. Ky, L.V. Thinh, H.T. Tuan, Existence, uniqueness and asymptotic behavior of solutions to two-term fractional differential equations. Communications in Nonlinear Science and Numerical Simulation, 115 (2022), 106751.

4. Hoang The Tuan, On the existence and uniqueness of weak solutions to time-fractional elliptic equations with time-dependent variable coefficients, Proceedings of the American Mathematical Society, 149 (2021), pp. 2597-2608.

5. N.D. Cong, H.T. Tuan, H.Trinh, On asymptotic properties of solutions to fractional differential equations. Journal of Mathematical Analysis and Applications, 484 (2020), 123759.